# SDR I5EA2016081600168

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N811TJ
- Make and model: Boeing 737306
- Aircraft serial: 23538
- Aircraft time: 48,136 hours, 37,529 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 7110025
- Part serial: 81013364
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE WARNING, PRESSURE MODE SELECTOR FAILED.
